# SDR A6WA200940537

- Difficulty date: August 25, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED.  AFT PRESSURE BULKHEAD WEB REPAIRED IAW REO 601R-53-61-1541, REV B.  (K)
